# SDR I05R086282

- Difficulty date: April 25, 2003
- Submitted: April 28, 2003
- Operation: General aviation
- Make and model: Clark 1000CLARK
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Spacer
- Part number: 704A33640021
- Condition: Stuck
- Location: Scissor Link
- Part time: 289 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPACER STUCK IN LOOSE BUSHING OF SCISSOR LINK.   REPLACED SCISSOR LINK AND BUSHING.
